MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM Y-TYPE BLOOD SET, 200 MICRON FILTER, CLAVE SECONDARY PORT, CLAVE Y-; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM Y-TYPE BLOOD SET, 200 MICRON FILTER, CLAVE SECONDARY PORT, CLAVE Y-; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 14220-01
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a primary plum y-type blood set, 200 micron filter, clave secondary port, clave y-site, non-vented, secure lock, 110 inch where it was reported blood leaked during blood transfusion.There was patient involvement and unknown harm reported.
 
Additional Manufacturer Narrative
The device is available for evaluation; however, has not yet been received.D4: only di provided as lot number is unknown.
 
Additional Manufacturer Narrative
Additional information can be found in b5, d4 and h4.Corrected information can be found in the concomitant products section, and throughout section e.Additional contact: (b)(6).
 
Event or Problem Description
The customer provided additional information 06-may-2025 informing that the lot number is 13850990 and that there was no patient harm.
 
Additional Manufacturer Narrative
Investigation summary one (1) photo provided for evaluation.The photo provided was unable to confirm the complaint of blood leaking from the tubing set.The dhr for lot number 13850990 was reviewed, no relevant nonconformities observed that would have contributed to this complaint.The probable cause could not established without the product returned.

Brand Name
PRIMARY PLUM Y-TYPE BLOOD SET, 200 MICRON FILTER, CLAVE SECONDARY PORT, CLAVE Y-
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22096747
Report Number9615050-2025-00264
Device Sequence Number8060371
Product Code FPA
UDI-Device Identifier10887787002475
UDI-Public(01)10887787002475(17)270201(10)13850990
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number14220-01
Device Lot Number13850990
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer05/06/2025
06/11/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date06/03/2025
07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED BLOOD INFUSATE/PRODUCT/UNIT, MFR UNK
Patient SexUnknown